(UPDATE: March 2015. This was all due to a bad batch of Benedryl I had with me from Boston. Don't know how it got that way but it was causing a narcolepsy type action which was very inconvenient to say the least when I was traveling. It was also dangerous to be in that state at any time trying to get around. Glad things changed when I bought new Benedryl. From now on, getting the sealed stuff no big bottles.)
In GA I started having daily problems with becoming sleepy during thw day which included uncontrollable nodding out , cyclically.
This would only occur after eating in McDonalds.
In Baytown, TX I had the same problem. Again only in McDonalds. The symptoms started to include uncontrollable muscle jerking or spasms.
I had to go to hospital for infected finger as posted. Now these symptoms occur when I take the antibiotics I was prescribed. The pharmacist says this is NOT a normal side effect.
Ive had this drug make me sleepy during the day but not with muscle jerking and nodding out.
It could be antiosychotics or various other drugs
If its druggings at all. The science could have advanced to the point of getting tech to do these things.
I am having somd unpleasant effects od the mind such as mild internal hallucinations before sleep and skewing of my vision as if theres a texture to what im seeing, like when someone wears the wrong pattern on TV and the tc makes it look like electric criss cross lines in the pattern keep going back and forth. Like an optical illusion-those. Hillary Clinton was wearing a grey ish Tweed or grey jacket yesterday when she spoke about the Emails that was getting that kind of electric interference from the cameras.
(I amused myself in musing if perhaps this was done on purpose as a diversion from the subject matter at hand.
Or to use the effect somehow to brainwash a portion of the public due to it having some psychological effect on them or causing their perceptions of her as a person to be changed to something more favorable.
It did remind me of the latest distraction, the What Color Is The Dress thing where celebs etc were asked and this bridesmaid dress was a big mystery.)
Ive had this visual effect before when taking pillls from Walgreens: years ago when this first began Walgreens in Brookline MA gave me my prescribed sedatives with something in them making me slowly get sick and deteriorate.
I knew i was right when a hospital in another part of the country decided I was a decent person who didnt deserve what was being done to me and after claiming they never had my sedatives on hand in their pharmacy right before I was to leave they gave me a new bottle of the pills from their pharmacy and instructed me to "take these instead" of whay was left in the old bottle from Brookline MA. With a wink and a nod.
Whats disturbing about this is thay it only started in GA and in a specific restaurant and had continued that pattern into other states.
Now i am getting those effects from medication that was filled in Baytown TX.
Im no longer there due ro the hospital being ridiculously bad.
I theorize that its that way by desogn-in case the employees of any of the numerous chemical plants or oil refineries or any citizen enda up there with health complaints they have a compromised medical staff and hospital thay will play things their way and cover up anything endangering those corporations.